# SDR AWXA0002008

- Difficulty date: July 20, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 654541041
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: HFEC Indicates .500 crack aftside BS 178 Bulkhead pressure WEB LBL .6, WL 202C: Repaired crack in BS 178 Bulkhead press web IAW AWA ER 15-5313-01198-SS4
